# SDR GTIA050036

- Difficulty date: March 1, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Aircraft time: 34,328 hours, 20,289 cycles
- Engine: Pwa JT8D217C
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Defective
- Location: Lt L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF SLATS AND FLAPS, SLAT DISAGREE LIGHT CAME ON AND REMAINED ON UNTIL SLATS RE-SELECTED.  AFTER LANDING LIGHT CAME BACK ON WHEN SLAT/ FLAP SELECTED TO UP/RETRACT, AIR RETURN.  INSPECTED PROXIMITY SWITCHES AND FOUND SWITCH ON NR 1 SLAT (C) SENSOR, CLEANED AND LUBED NR 1 SLAT PROXIMITY SENSOR AND PERFORMED OPS CHECK- GOOD.  T/S FOUND LT WING SENSOR (CT) TARGET BAD, REMOVED AND REPLACED SENSOR AND PERFORMED TEST OF PROX BOX, NORMAL.  (K)
